Title

The MAPS Based On Trigonometric Basis Functions For Solving Elliptic Partial Differential Equations With Variable Coefficients and Cauchy-Navier Equations

Document Type

Article

Publication Date

5-1-2019

Department

Mathematics

Abstract

In this paper, we extended the method of approximate particular solutions (MAPS) using trigonometric basis functions to solve two-dimensional elliptic partial differential equations (PDEs) with variable-coefficients and the Cauchy–Navier equations. The new approach is based on the closed-form particular solutions for second-order differential operators with constant coefficients. For the Cauchy–Navier equations, a reformulation of the equations is required so that the particular solutions for the new differential operators are available. Five numerical examples are provided to demonstrate the effectiveness of the proposed method.

Publication Title

Mathematics and Computers in Simulation

Volume

159

First Page

119

Last Page

135

Find in your library

Share

 
COinS